Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
143 Doctors are Online

Asthma. Been taken off blue inhaler after toxic shock. Why chest pains, raw throat, cough?

I suffer from asthma and have been taken off my blue inhailer after going into toxic shock. my body just started reacting badly to it after 2-3years of being on it. i was decorating the bathroom yesterday and the window doesnt open and i had to keep the door closed due to my cats. Since painting the bathroom, i have started having really bad chest pains, can barely breathe and have started with a bad cough . however i cant cough properly as my throat feels red raw. the cough is productive but i dont know what colour it is as it gets stuck in my throat. i also have a temperature. is all this due to the paint fumes and should i be worried??
Asked On : Fri, 6 Jul 2012
Answers:  1 Views:  97
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
  Anonymous's Response
i have read your question. you are a diagnosed case of asthma and you are off medications . you have temperature and your throat hurts. you are suffering from respiratory infection which has caused aggravation of your asthma. you can not throw out sputum because of asthma. i would suggest that you should start regular treatment for asthma . i would advise full blood count and chest x should definitely see your doctor as you will need an antibiotic for respiratory infection. i hope i have answered your question. thanks for contacting us.
Answered: Mon, 9 Jun 2014
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor